# SDR CA101102003

- Difficulty date: October 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 56,639 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E5151331
- Condition: Malfunctioned
- Location: Sdac
- Part time: 55,417 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW RECEIVED A BLUE AND GREEN HYDRAULIC OVERHEAT MESSAGE, APPROXIMATELY 10 FEET FROM THE GATE IN CUN.  THE AIRCRAFT WAS TOWED THE REMAINING DISTANCE TO THE GATE.  FOUND SDAC 1 AT FAULT, FAULT CLEARED WITH INTERCHANGING SDACS.  CHANGED SDAC 1 AS PER MM 31-55-34.  SYSTEM TEST CHECKED SERVICEABLE.
